Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EPS from SSRI or other Antidepressants?

Posted by ed_uk on December 3, 2004, at 13:46:38

In reply to Re: EPS from SSRI or other Antidepressants?, posted by Ritch on December 3, 2004, at 13:36:11

Hi!

Has anyone ever tried an anticholinergic such as orphenadrine (Disipal) to treat EPS caused by SSRIs? The reason I mentioned orphenadrine in particular is because it is also thought to be a mild analgesic and is occasionally prescribed to treat back pain. Anticholinergics are the most common treatment for AP-induced EPS. Other common anticholinergics include procyclidine, trihexyphenidyl (benzhexol), benz(a)tropine and biperiden.

Another way to treat SSRI-induced EPS might be to use a 5-HT2 antagonist such as mirtazapine (Remeron). Take care if you suffer from akathisia, high doses of Remeron may cause restlessness!

Regards,
Ed.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:423636
URL: http://www.dr-bob.org/babble/20041201/msgs/423965.html